# SDR CALA0200463

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: R/W I/B T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN R/H WING UPPER I/B T/E PANEL DOUBLER, WBL 80. THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-70-11.
